# SDR CA030506001

- Difficulty date: April 28, 2003
- Submitted: May 27, 2003
- Operation: General aviation
- Make and model: Cessna 310L
- Aircraft time: 7,281 hours
- Engine: Cont IO470VO
- Propeller: Hartzl PHCJ3YF2
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 50450014
- Condition: Cracked
- Location: Mlg Door
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) AT 160 KTS DID NOT GET DOWN LOCKED IND ON RT MAIN. GEAR WAS SEL UP, TOP OF TRAVEL, GRINDING NOISE WAS HEARD.  GEAR SELECT WAS PLACED IN NEUTRAL, GEAR WAS HAND-CRANKED DOWN, A/C LANDED. RT MAIN GEAR DOOR WAS OPEN ABOUT 6 IN FROM NORMAL CLOSED GEAR DOWN POSITION.  WELD HOLDING GEAR DOOR ATTACH ARM TO MAIN GEAR DOOR ACT ASSY SHAFT WAS BROKEN ALLOWING ARM TO SLIP ON SHAFT.  DURING GEAR UP SEL, DETERMINED THAT TIRE STRUCK, RE-LOCATED ARM AND MOTOR, NOT HAVING ANY IND TO SHUT OFF AS LIMIT SWITCHES ARE LOCATED ON GEAR ACT, KEPT GOING CAUSING DAMAGE TO OUTPUT GEAR, GEARBOX GEAR. EXCESSIVE WIND FORCE WAS APPLIED TO DOOR, BREAKING WELD.  LT MAIN GEAR DOOR ACT ARM HAS BEEN REMOVED FOR NDT.
